# SDR MASA2010072600815

- Difficulty date: July 26, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 34,267 hours, 25,471 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CLOSE PAX DOOR FROM INSIDE.  MX LUBED DOOR.
